# SDR MALA976527

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50104882
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEW RIGHT OUTBOARD TIRE ON LANDING.  MAINTENANCE REPLACED RT OUTBOARD AND INBOARD TIRES AND RT OUTBOARD BRAKE ASSEMBLY.  ALL CHECKS GOOD.
